... taking it three days ago and have had a fairly severe both yesterday and today, along with slight nausea. I rarely get headaches. Could the headaches be related to stopping the Loratadine?
AGybn68; Yes without a dought many times when we stop a pill like an allergy pill you can get a backlash of having taking it so long are your allergies still acting up or can you even tell.But this headache should be letting up anytime this is not uncommon at all. if it continues then you should see a doctor it could even be a slight infection that the generic Claritin why hiding from you because you had no pressure there but first give it a few more days and see if a headache goes away on its own. by now it should be getting better. Chuck1957
- Loratadine Information for Consumers
- Loratadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loratadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 26 Sep 2011 • 2 answers
Posted 16 Jul 2014 • 2 answers
Posted 15 Aug 2016 • 0 answers